Volume 24, issue 6 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Higher genus relative and orbifold Gromov–Witten invariants

Hsian-Hua Tseng and Fenglong You

Geometry & Topology 24 (2020) 2749–2779
DOI: 10.2140/gt.2020.24.2749
Abstract

Given a smooth projective variety X and a smooth divisor D X, we study relative Gromov–Witten invariants of (X,D) and the corresponding orbifold Gromov–Witten invariants of the r th root stack XD,r. For sufficiently large r, we prove that orbifold Gromov–Witten invariants of XD,r are polynomials in r. Moreover, higher-genus relative Gromov–Witten invariants of (X,D) are exactly the constant terms of the corresponding higher-genus orbifold Gromov–Witten invariants of XD,r. We also provide a new proof for the equality between genus-zero relative and orbifold Gromov–Witten invariants, originally proved by Abramovich, Cadman and Wise (2017). When r is sufficiently large and X = C is a curve, we prove that stationary relative invariants of C are equal to the stationary orbifold invariants in all genera.

Keywords
relative Gromov–Witten invariants, root stacks, degeneration, virtual localization
Mathematical Subject Classification 2010
Primary: 14N35
Secondary: 14H10
References
Publication
Received: 13 September 2018
Revised: 4 December 2019
Accepted: 2 January 2020
Published: 29 December 2020
Proposed: Dan Abramovich
Seconded: Richard P Thomas, Jim Bryan
Authors
Hsian-Hua Tseng
Department of Mathematics
Ohio State University
Columbus, OH
United States
Fenglong You
Department of Mathematical and Statistical Sciences
University of Alberta
Edmonton, AB
Canada